# SDR ASAA2016101518365

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 4,808 hours, 1,576 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2015040024
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,837 hours, 1,584 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL READ OUT LIGHT FOR OUTFLOW VALVE INOPERATIVE.  UNABLE TO READ POSITION OF OUTFLOW VALVE.  ACFT GROUNDED. VERIFIED INDICATOR IS INTERMITTENT. REPLACED CABIN PRESSURE CONTROL MODULE. ALL OPS NORMAL, IAW AMM 21-31-02. GROUND VERIFICATION SATISFACTORY.
